Jump to content

Search the Community

Showing results for tags 'stablon'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I wasn't depressed before all this, in fact my health was better than it had ever been. I ordered some tianepine online and it happened to come at the same time as another order I had made for a supplement suspended in dmso. In haste, I poured it into the bottle of this supplement but then forgot that I had done so. For the next couple of weeks I had been using the supplement mostly daily, splashing it on my wrists and have no idea what the dosage would be. I had a staph infection come up around the same time that left me unable to walk so I attributed alot of my fatigue to that. It's really hard to say how much I was taking and how often - it was sporadic but daily for a time. No longer than 2 weeks. I was already having bad withdrawal symptoms, then I remembered my accident/mistake and stopped using the bottle completely. Went cold turkey for approx a week but was getting progressively worse. Suicidal, depressed, unable to get out of bed, my face has aged about 10 yrs - I have actualy wrinkles that have formed, I'm unable to work. All I can do is cry and think about killing myself. I posted about this on a ray peat health group and someone directed me here. After some preliminary reading, I've reinstated at one drop every four hours. It has helped maybe 50%. I'm unsure if I should wait or updose. I understand these things take time but the longer it takes the longer I'm unable to work. In a way maybe this experience was necessary as it's uncovered alot about the iatrogenetic harm that was caused when I was medicated against my will as an adolescent. At age 18, I decided to go completely off effexor cold turkey and cut off all contact with doctors and psychiatrists. Not long after was the beginning of my chronic illness symptoms that I have spent the last 8 yrs trying to heal and have been totally incapacitated to have a normal life. I realise now that I was going through withdrawals but didn't know it at the time. Through the work of Ray Peat, I've been able to get to a pretty optimal place in my health and was actually thiving for awhile. But now I have to do this all over again?? IDK if its worth it tbh. My life has already been completely devastated by psych meds. I don't know if I have it in me.
  2. Hello everyone, I was diagnosed with Anxiety disorder, agoraphobia, claustrophobia, and severe depression, few years ago. I was on Nexito (Escitalopram) and Rivotril (Clonazepam) for almost 3 years. I went off the above medications 4 months ago, i.e., in January 2016. Withdrawals started after a month. My shrink prescribed me with Stablon (Tianeptine) 12.5mg twice a day, to fight the withdrawals. Three weeks into the new drug, and I started experiencing the following symptoms. Head ache/stuffy head Muscle ache Weakness Joint pain Dry mouth Dizziness Anxiety Suicidal Thought Mood swings Loss of taste I immediately contacted my shrink and he put me back to Nexito and Rivotril. Upon asking whether the above symptoms were the side effect of Tianeptine, he simply avoided the question by claiming Tianeptine to a very mild drug. It has been 4 days now, I'm off Tianeptine, and I am feeling much better. Not completely though. My main concern here is the loss of taste. Been 4 days and I cannot taste food at all. Even if I am not eating anything, there is this greasy metallic feel that persists. I went to an ENT yesterday and he concluded it as a reaction to Acidity, and prescribed me with general antacids, lactic acid bacillus capsules, and mouthwash. Since I do not know why it happened and what exactly it is, I am concerned whether I am on the right line of treatment. If anyone out here can help me on this, I'd be grateful. Thank you!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy